Alert archive / Oklahoma / Red Flag Warnings in 2008

Red Flag Warning 32, NWS Norman, OK

June 4, 2008Ellis County, Harper County, Woodward County, Oklahoma

NWS Norman, OK issued this red flag warning at Jun 4, 2008, 4:30 AM CDT for Ellis County, Harper County, Woodward County, Oklahoma. It took effect at Jun 4, 2008, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 4:30 AM CDT (09:30 UTC)
In effect from
Jun 4, 2008, 1:00 PM CDT
Expired
Jun 4, 2008, 9:00 PM CDT
In force
8 hr
Issued by
NWS Norman, OK

Counties Ellis County, OK, Harper County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 131 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
2370 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KOUN 040930
RFWOUN

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT WED JUN 4 2008

...RED FLAG WARNING FOR HOT AND WINDY WEATHER TODAY...

.HOT... DRY... AND WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON
AND EVENING OVER FAR NORTHWEST OKLAHOMA. A WARM FRONT WILL ADVANCE
NORTH TODAY... AND SHOULD BE NEAR THE KANSAS AND OKLAHOMA BORDER
AREA BY LATE AFTERNOON. AT THE SAME TIME... A DRYLINE IS EXPECTED
TO EXTEND FROM NEAR FREEDOM TO CHEYENNE. THIS COMBINATION WILL
RESULT IN STRONG SOUTHERLY WINDS... VERY DRY AIR... AND HOT
TEMPERATURES WEST OF THE DRYLINE AND SOUTH OF THE FRONT.

OKZ004-009-010-041730-
/O.UPG.KOUN.FW.A.0025.080604T1800Z-080605T0200Z/
/O.NEW.KOUN.FW.W.0032.080604T1800Z-080605T0200Z/
HARPER-ELLIS-WOODWARD-
430 AM CDT WED JUN 4 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WHEN THE DRYLINE PUSHES INTO NORTHWEST OKLAHOMA THIS AFTERNOON...
TEMPERATURES ARE EXPECTED TO EXCEED 100 DEGREES...WITH HUMIDITIES
WELL BELOW 20 PERCENT. AT THE SAME TIME...WINDS WILL STRENGTHEN
TO NEAR 25 MPH WITH HIGHER GUSTS. CONDITIONS WILL IMPROVE DURING
THE EVENING WHEN THE DRYLINE RETREATS BACK TO THE WEST.

THERE IS A POSSIBILITY THAT STRONG THUNDERSTORMS WILL FORM LATE
THIS AFTERNOON OR EVENING. LIGHTNING THAT STRIKES OUTSIDE THE
AREAS OF RAIN MAY IGNITE WILDFIRES AND ENDANGER FIREFIGHTERS. IN
ADDITION... ANY STORMS THAT DO FORM MAY CAUSE HAZARDOUS WIND
SHIFTS AT A DISTANCE FROM THE STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CMS
2 follow-up statements
000 
WWUS84 KOUN 041738
RFWOUN

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1238 PM CDT WED JUN 4 2008

...RED FLAG WARNING FOR HOT AND WINDY WEATHER TODAY...

.AT NOON...A WARM FRONT WAS DEVELOPING IN NORTHWEST OKLAHOMA FROM
SHATTUCK TO MUTUAL. THE FRONT WILL LIFT NORTHWARD...FOLLOWED BY A
RAPID INCREASE IN SOUTHWESTERLY WINDS AND A RAPID DROP IN HUMIDITY.
WINDS WILL GRADUALLY TURN AROUND TO THE SOUTH AND CONTINUE TO
INCREASE IN SPEED THIS EVENING. THIS WILL ALSO USHER IN GULF AIR
WITH INCREASING HUMIDITY. THEREFORE...THE FIRE DANGER WILL PEAK
FOR A FEW HOURS FROM MID AFTERNOON TO EARLY EVENING...WHEN THERE
WILL BE THE GREATEST OVERLAP OF DRY AIR AND GUSTY WINDS. THE
INCREASED HUMIDITY THIS EVENING WILL ALSO BRING A SLIGHT CHANCE
FOR THUNDERSTORMS WITH DANGEROUS LIGHTNING.

OKZ004-009-010-050200-
/O.CON.KOUN.FW.W.0032.080604T1800Z-080605T0200Z/
HARPER-ELLIS-WOODWARD-
1238 PM CDT WED JUN 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

DURING THE DRIEST PART OF THE AFTERNOON...TEMPERATURES WILL EXCEED 100
DEGREES...WITH HUMIDITIES WELL BELOW 20 PERCENT. AT THE SAME
TIME...WINDS FROM THE SOUTHWEST AND SOUTH WILL STRENGTHEN TO NEAR
25 MPH WITH HIGHER GUSTS. HUMIDITY WILL IMPROVE DURING THE
EVENING WHEN GULF AIR SPREADS INTO NORTHWEST OKLAHOMA.

THERE IS A POSSIBILITY THAT THIS INCREASE IN MOISTURE COULD
SUPPORT THUNDERSTORMS THIS EVENING. LIGHTNING THAT STRIKES OUTSIDE 
THE AREAS OF RAIN MAY IGNITE WILDFIRES AND ENDANGER FIREFIGHTERS.
IN ADDITION...ANY STORMS THAT DO FORM MAY CAUSE HAZARDOUS WIND
SHIFTS AT A DISTANCE FROM THE STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BURKE/CMS
000 
WWUS84 KOUN 042126
RFWOUN

RED FLAG WARNING
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT WED JUN 4 2008

...RED FLAG WARNING FOR HOT AND WINDY WEATHER TODAY...

.THIS AFTERNOON...A WARM FRONT HAD LIFTED INTO KANSAS...ALLOWING
VERY WARM AND DRY AIR TO SPREAD ACROSS NORTHWEST OKLAHOMA. RED
FLAG CONDITIONS WILL PERSIST INTO THE EARLY EVENING. INCREASINGLY
GUSTY SOUTH WINDS WILL USHER IN GULF AIR WITH INCREASING
HUMIDITY BY 9 PM. THE INCREASED HUMIDITY THIS EVENING WILL EVEN
BRING A SLIGHT CHANCE FOR THUNDERSTORMS WITH DANGEROUS LIGHTNING.
ON THURSDAY...A SHARP DRYLINE WILL PUSH THROUGH THE REGION BY
MIDDAY...BRINGING WEST WINDS AND MORE PERSISTENT RED FLAG 
CONDITIONS.

OKZ004-009-010-050400-
/O.NEW.KOUN.FW.A.0026.080605T1800Z-080606T0200Z/
/O.CON.KOUN.FW.W.0032.000000T0000Z-080605T0200Z/
HARPER-ELLIS-WOODWARD-
426 PM CDT WED JUN 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
CDT THIS EVENING. 

THROUGH MID EVENING...TEMPERATURES WILL REMAIN IN THE 90S TO LOWER 
100S...WITH HUMIDITIES WELL BELOW 20 PERCENT. AT THE SAME
TIME...SOUTH WINDS WILL STRENGTHEN TO NEAR 30 MPH WITH HIGHER
GUSTS. HUMIDITY WILL IMPROVE WITH THE ARRIVAL OF GULF
MOISTURE...BUT THERE IS A POSSIBILITY THAT THIS INCREASE IN
MOISTURE COULD RESULT IN THUNDERSTORMS. LIGHTNING THAT STRIKES
OUTSIDE THE AREAS OF RAIN MAY IGNITE WILDFIRES AND ENDANGER
FIREFIGHTERS. IN ADDITION...ANY STORMS THAT DO FORM MAY CAUSE
HAZARDOUS WIND SHIFTS AT A DISTANCE FROM THE STORMS.

RED FLAG CONDITIONS ARE EXPECTED AGAIN THURSDAY BEHIND AN
ADVANCING DRYLINE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

BURKE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Jun 4, 4:18 AM CDT, 12 minutes earlier.

Area forecast discussion, Jun 4, 4:18 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
418 AM CDT WED JUN 4 2008

.DISCUSSION...
A RATHER STRONG STATIONARY FRONT... NOW EXTENDING FROM THE
ANTELOPE HILLS IN WEST-CENTRAL OKLAHOMA TO THE VICINITY OF PERRY
AND STILLWATER... WILL BECOME A WARM FRONT THIS MORNING... AND IS
EXPECTED TO BE MOSTLY NORTH OF OUR FORECAST AREA BY LATE
AFTERNOON. HOWEVER... IT APPEARS THAT THE NORTHWEST CORNER OF OUR
AREA... NEAR BUFFALO OKLAHOMA... WILL BE NEAR THE JUNCTURE OF THE
FRONT AND THE DRYLINE. EVEN THOUGH THE ATMOSPHERE WILL BE STRONGLY
CAPPED OVER NEARLY ALL OF OKLAHOMA AND NORTH TEXAS... IT WILL BE
RELATIVELY WEAK IN FAR NORTHWEST OKLAHOMA. LOW-LEVEL CONVERGENCE
ALONG THE FRONT AND DRYLINE MAY BE SUFFICIENT TO SET OFF A STORM
OR TWO LATE THIS AFTERNOON OR THIS EVENING. GIVEN THE MID-LEVEL
INSTABILITY... ANY STORM THAT FORMS WILL BE LIKELY TO TURN SEVERE.

HOT AND HUMID CONDITIONS WILL AGAIN COVER MOST OF THE REGION
TODAY. EXPECT TEMPERATURES SIMILAR TO THOSE OF YESTERDAY...
ALTHOUGH PERHAPS NOT QUITE AS HOT IN THE SOUTHWEST... SINCE THE
STRENGTHENING SURFACE LOW TO OUR NORTHWEST WILL TEND TO TURN WINDS
MORE TO A SOUTHERLY DIRECTION RATHER THAN SOUTHWEST. DEPENDING ON
HOW FAR NORTH THE FRONT GOES... FAR NORTHWEST OKLAHOMA MAY NOT GET
AS WARM AS CURRENTLY FORECAST. THE DAY SHIFT WILL NEED TO MONITOR
THE PROGRESS OF THE FRONT AND UPDATE AS NEEDED.

STRONG SOUTH WINDS ARE EXPECTED TODAY AS THE SURFACE LOW
STRENGTHENS... AND STRONG MIXING OCCURS. A WIND ADVISORY WILL BE
INCLUDED IN THIS FORECAST FOR MUCH OF THE WESTERN TWO THIRDS OF
OUR AREA. IN ADDITION... THE FIRE WEATHER WATCH IN OUR FAR
NORTHWEST COUNTIES WILL BE UPGRADED TO A RED FLAG WARNING... SINCE
THE DRYLINE IS EXPECTED TO ADVANCE EAST INTO THOSE COUNTIES THIS
AFTERNOON. METEOROLOGICAL CONDITIONS WARRANT A WARNING A FEW
COUNTIES FARTHER SOUTH... BUT VEGETATION APPARENTLY IS GREENER
SOUTH OF ELLIS COUNTY.

IF STORMS FORM THIS AFTERNOON/EVENING IN FAR NORTHWEST OKLAHOMA...
THEY ARE EXPECTED TO DISSIPATE TOWARD MIDNIGHT. WINDS ARE LIKELY
TO REMAIN FAIRLY STRONG OVERNIGHT... AND ANOTHER WIND ADVISORY
WILL LIKELY BE NEEDED TOMORROW AS WINDS INCREASE FURTHER... AND
WILL PROBABLY BE STRONGER THAN THEY ARE TODAY IN MOST AREAS.

TEMPERATURES TOMORROW WILL LIKELY BE MODIFIED SOMEWHAT BY CLOUD
COVER AS THE MAIN STORM SYSTEM MOVES CLOSER. STORMS ARE LIKELY TO
BREAK OUT LATE IN THE AFTERNOON IN NORTHWEST OKLAHOMA... THEN
EXPAND SOUTH AND EAST DURING THE EVENING AND OVERNIGHT PERIOD AS
A COLD FRONT MOVES INTO OKLAHOMA AND POSSIBLY WESTERN NORTH TEXAS.
THE AFTERNOON AND EVENING STORMS WILL LIKELY INCLUDE SUPERCELLS...
GIVEN THE STRONG INSTABILITY AND HIGH HELICITY VALUES. AS THE
NIGHT PROGRESSES... AND WINDS BECOME MORE UNIDIRECTIONAL WITH
HEIGHT... STORMS WILL PROBABLY BECOME MORE HAIL/WIND/RAIN
PRODUCERS.

THE FRONT IS EXPECTED TO STALL OVER OUR AREA THURSDAY NIGHT AND
FRIDAY... AND SHOWERS AND STORMS ARE POSSIBLE AGAIN ON FRIDAY.
SINCE UPPER-LEVEL SUPPORT WILL PROBABLY BE WELL TO OUR NORTH BY
THEN... THE RISK OF SEVERE STORMS WILL BE LESS ON FRIDAY THAN ON
THURSDAY.

THE UPPER-LEVEL RIDGE RETURNS US TO WARM AND HUMID CONDITIONS FOR
THE WEEKEND AND EARLY NEXT WEEK... ALONG WITH A GENERALLY RAIN-
FREE PATTERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  95  73  94  69 /  10  10  10  50
HOBART OK        103  75  97  68 /  10  10  10  40
WICHITA FALLS TX 104  77  95  72 /   0  10  10  30
GAGE OK          102  70  94  58 /  20  20  20  30
PONCA CITY OK     94  78  90  68 /  10  10  10  60
DURANT OK         92  74  90  73 /   0  10  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR OKZ014>018-021>024-027-033>039-044-045.

     RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
     EVENING FOR OKZ004-009-010.

TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING
     FOR TXZ083>090.

&&

24/23
Hazardous weather outlook, Jun 3, 10:10 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT TUE JUN 3 2008

OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1010 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

DISCUSSION...
STRONG AND SEVERE THUNDERSTORMS HAVE EXITED THE NORMAN NWS COUNTY
WARNING AREA AND NO ADDITIONAL THUNDERSTORM DEVELOPMENT IS CURRENTLY
EXPECTED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
A STRONG STORM SYSTEM WILL MOVE INTO THE SOUTHERN ROCKIES AND
SOUTHERN PLAINS ON THURSDAY... BRINGING A BETTER CHANCE OF
THUNDERSTORMS... SOME OF WHICH MAY BE SEVERE. SEVERE WEATHER
POTENTIAL IS LIKELY TO BE GREATEST OVER WESTERN AND NORTHERN
OKLAHOMA ON THURSDAY EVENING. THUNDERSTORM CHANCES WILL CONTINUE
INTO FRIDAY AND FRIDAY NIGHT... BEFORE ENDING IN SOUTHEASTERN
OKLAHOMA ON SATURDAY.

OTHER HAZARDOUS WEATHER...
STRONG SOUTH WINDS WILL CONTINUE ACROSS THE AREA FROM WEDNESDAY
THROUGH THURSDAY. SUSTAINED WINDS MAY EXCEED 30 MPH AT TIMES... AND
GUSTS OVER 45 MPH WILL BE POSSIBLE. WIND ADVISORIES MAY BE NEEDED
FOR PARTS OF THE AREA BOTH WEDNESDAY AND THURSDAY.

THE STRONG WINDS WILL COMBINE WITH UNSEASONABLY HOT CONDITIONS AND
LOW RELATIVE HUMIDITY TO BRING THE WILDFIRE POTENTIAL TO VERY HIGH
LEVELS WEDNESDAY AND THURSDAY AFTERNOON. WILDFIRE CONDITIONS WILL BE
HIGHEST OVER FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WHERE
HIGH TEMPERATURES WILL APPROACH OR EXCEED 100 AND MINIMUM HUMIDITY
EACH AFTERNOON WILL FALL TO NEAR 20 PERCENT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

24/II

In the hours before

Local storm report, Jun 3, 10:56 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND GST     6 WNW LAVERNE           36.74N 100.00W
06/03/2008  E60.00 MPH       HARPER             OK   PUBLIC

0629 PM     HAIL             6 WNW LAVERNE           36.74N 100.00W
06/03/2008  E1.75 INCH       HARPER             OK   PUBLIC

0630 PM     HAIL             5 W LAVERNE             36.71N 99.99W
06/03/2008  E3.00 INCH       HARPER             OK   TRAINED SPOTTER

0632 PM     HAIL             LAVERNE                 36.71N 99.90W
06/03/2008  E1.75 INCH       HARPER             OK   CO-OP OBSERVER

0635 PM     HAIL             2 W LAVERNE             36.71N 99.93W
06/03/2008  E2.75 INCH       HARPER             OK   TRAINED SPOTTER

0636 PM     HAIL             3 W LAVERNE             36.71N 99.95W
06/03/2008  E3.00 INCH       HARPER             OK   TRAINED SPOTTER

0639 PM     HAIL             LAVERNE                 36.71N 99.90W
06/03/2008  E3.50 INCH       HARPER             OK   TRAINED SPOTTER

0656 PM     TSTM WND DMG     LAVERNE                 36.71N 99.90W
06/03/2008                   HARPER             OK   CO-OP OBSERVER

            REPORT TREE LIMBS AND POWER LINES DOWN

0656 PM     HAIL             LAVERNE                 36.71N 99.90W
06/03/2008  E1.75 INCH       HARPER             OK   CO-OP OBSERVER

0705 PM     TSTM WND DMG     1 N FREEDOM             36.78N 99.11W
06/03/2008                   WOODS              OK   FIRE DEPT/RESCUE

            DAMAGE REPORTED BETWEEN 1 TO 5 N OF TOWN. NUMEROUS POWER
            LINES DOWN, ROOFS BLOW OFF BARNS. ROOF BLOWN OFF 2
            HOUSES.

0705 PM     TSTM WND DMG     3 WNW PLAINVIEW         36.85N 99.28W
06/03/2008                   WOODS              OK   EMERGENCY MNGR

            *** 1 INJ *** BARN AND OUTBUILDINGS DESTROYED AND TREES
            DAMAGED NEAR HIGHWAY 64 AND HIGHWAY 34 JUNCTION. ONE
            INJURY IN THE DESTROYED BARN.

0710 PM     TSTM WND GST     21 N MOORELAND          36.74N 99.21W
06/03/2008  M63.00 MPH       WOODWARD           OK   MESONET

0715 PM     TSTM WND GST     21 N MOORELAND          36.74N 99.21W
06/03/2008  M74.00 MPH       WOODWARD           OK   MESONET

0720 PM     TSTM WND GST     21 N MOORELAND          36.74N 99.21W
06/03/2008  E75.00 MPH       WOODWARD           OK   MESONET

0725 PM     TSTM WND GST     21 N MOORELAND          36.74N 99.21W
06/03/2008  M68.00 MPH       WOODWARD           OK   MESONET

0725 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
06/03/2008  M63.00 MPH       WOODS              OK   MESONET

0735 PM     TSTM WND GST     16 NNE FREEDOM          36.98N 99.00W
06/03/2008  M57.00 MPH       WOODS              OK   MESONET

0820 PM     HAIL             AMORITA                 36.92N 98.29W
06/03/2008  E0.75 INCH       ALFALFA            OK   FIRE DEPT/RESCUE

0827 PM     HAIL             4 NNW GOLTRY            36.59N 98.18W
06/03/2008  E0.88 INCH       ALFALFA            OK   PUBLIC

0845 PM     TSTM WND GST     1 SW MEDFORD            36.80N 97.75W
06/03/2008  M60.00 MPH       GRANT              OK   MESONET

0845 PM     HAIL             1 NW HILLSDALE          36.57N 98.01W
06/03/2008  E1.75 INCH       GARFIELD           OK   TRAINED SPOTTER

            REPORTED BY OU RESEARCH METEOROLOGIST

0855 PM     TSTM WND GST     BLACKWELL               36.80N 97.28W
06/03/2008  E70.00 MPH       KAY                OK   PUBLIC

0930 PM     TSTM WND GST     6 NW KAW CITY           36.83N 96.94W
06/03/2008  M73.00 MPH       KAY                OK   MESONET

0931 PM     TSTM WND GST     2 NW PONCA CITY         36.73N 97.11W
06/03/2008  M61.00 MPH       KAY                OK   ASOS

            MEASURED AT AIRPORT

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods48 min
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant64 min
Jun 3, 8:19 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant56 min
Jun 3, 9:06 PM CDTSevere Thunderstorm WarningOUNGrant, Kay54 min
Jun 4, 4:23 AM CDTWind AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more43 hr
Jun 4, 4:26 PM CDTFire Weather WatchOUNEllis, Harper, Woodward12 hr

Nearby

Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.